Alert archive / Georgia / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 158, NWS Atlanta, GA

April 5, 20175 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Apr 5, 2017, 11:55 PM EDT for 5 counties in Georgia. It was in force for 20 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 5, 2017, 11:55 PM EDT (03:55 UTC)
Expired
Apr 6, 2017, 12:15 AM EDT
In force
20 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Greene County, GA, Morgan County, GA, Newton County, GA, Oconee County, GA, Walton County, GA

The radar

The Atlanta radar (KFFC), 91 km from the middle of the area, began a volume at 03:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 6, 12:00 AM EDTTSTM WND DMGSocial Circle, GAPOST STORM REPORT FROM EMERGENCY MANAGEMENT OF TREES DOWN NEAR A CAR WASH IN SOCIAL CIRCLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 5, 9:58 PM EDTTornado WatchSPC3 hr
Apr 5, 11:50 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 3.9 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2017-04-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 723 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2017-04-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 354 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
723 J/kg
Mixed-layer CIN
-120 J/kg
Mixed-layer LCL
594 m above ground
0-6 km bulk shear
93 kt
0-1 km storm-relative helicity
354 m²/s²
0-3 km storm-relative helicity
356 m²/s²
Significant tornado parameter
0.9
Supercell composite
9.8

Open this sounding in Storm Lab

The text

As transmitted.

936 
WUUS52 KFFC 060355
SVRFFC
GAC133-211-217-219-297-060445-
/O.NEW.KFFC.SV.W.0158.170406T0355Z-170406T0445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
1155 PM EDT WED APR 5 2017

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southeastern Oconee County in northeastern Georgia...
  Morgan County in north central Georgia...
  Southeastern Walton County in north central Georgia...
  Northwestern Greene County in east central Georgia...
  East central Newton County in north central Georgia...

* Until 1245 AM EDT

* At 1154 PM EDT, a severe thunderstorm was located over Brick Store,
  or 7 miles east of Covington, moving east at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Madison, Social Circle, Rutledge, Newborn, Mansfield, Bostwick,
  Buckhead, Ebenezer, Wrayswood, Starrsville, Hard Labor Creek State
  Park, Greshamville, Brick Store, Parks Mill, Swords and Apalachee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

A tornado watch remains in effect until 200 AM EDT for central and
north central Georgia.

LAT...LON 3349 8329 3348 8361 3353 8368 3351 8369
      3349 8367 3348 8368 3348 8369 3350 8371
      3349 8371 3347 8375 3347 8381 3364 8380
      3379 8347 3371 8327
TIME...MOT...LOC 0354Z 267DEG 33KT 3356 8374 

HAIL...1.00IN
WIND...60MPH
 
$$
1 follow-up statement
320 
WWUS52 KFFC 060415
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
1215 AM EDT THU APR 6 2017

GAC133-211-217-219-297-060424-
/O.CAN.KFFC.SV.W.0158.000000T0000Z-170406T0445Z/
Oconee GA-Morgan GA-Walton GA-Greene GA-Newton GA-
1215 AM EDT THU APR 6 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OCONEE...
MORGAN...SOUTHEASTERN WALTON...NORTHWESTERN GREENE AND EAST CENTRAL
NEWTON COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been cancelled.  However gusty winds are
still possible with this thunderstorm.

A tornado watch remains in effect until 200 AM EDT for central and
north central Georgia.

A severe thunderstorm watch remains in effect until 700 AM EDT for
northeastern and east central Georgia.

LAT...LON 3349 8329 3348 8361 3353 8368 3351 8369
      3349 8367 3348 8368 3348 8369 3350 8371
      3349 8371 3347 8375 3347 8381 3364 8380
      3379 8347 3371 8327
TIME...MOT...LOC 0408Z 267DEG 33KT 3357 8351 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 7:40 PM EDT, 4 hours 15 minutes earlier.

Area forecast discussion, Apr 5, 7:40 PM EDT, 4 hours 15 minutes before
Area Forecast Discussion...Updated
National Weather Service Peachtree City GA
740 PM EDT Wed Apr 5 2017

.SHORT TERM /Tonight through Thursday Night/...

A very active weather day continues this afternoon with a large area
of thunderstorms across central Georgia and additional isolated
thunderstorm activity farther north in northwest Georgia.

Expect the risk for severe thunderstorms to continue into the
evening hours both in association with the cluster of thunderstorms
in southern sections of the area as well as with additional
development in west and northwest Georgia ahead of the cold front.
With abundant instability to our west across Alabama and extending
into northwest Georgia, expect this area to become the focus for
strong to severe convection later this evening. As favorable shear
is also in place, tornadoes would be possible with any discreet
storms that develop and push into Georgia from the west later this
evening. There is a question how far east any severe thunderstorms
that develop ahead of the front will be able to reach given a tongue
of lower instability from the Atlanta metro area and northeastward;
however, if this area is able to destabilize then the risk would
exist farther east. At this time, an additional Tornado Watch has
been issued for far northwest Georgia to cover the aforementioned
potential increasing from the west. If conditions warrant, this
watch could be extended eastward later this evening.

A Flash Flood Watch also continues for much of north and portions of
central Georgia into tonight given the copious amounts of rainfall
experienced in many locations and associated flash flooding issues.
Many locations in a band running from Carroll County eastward across
the Atlanta metro and into the Athens area have already experienced
3+ inches of rainfall today with additional rainfall possible this
evening.

There is light at the end of the proverbial tunnel, however, as the
cold front will begin to sweep through the area from the west
tonight. The severe threat will end as this occurs. Gusty west to
northwest winds will build in behind the front, especially during
the day Thursday when sustained winds over 20 mph and gusts over 30-
35 mph will be plentiful. These winds in association with mostly
cloudy conditions and even a few showers across north Georgia will
provide for a much cooler day than today. Most areas across north
Georgia will remain in the 50s for highs with central Georgia only
mustering the 60s. Widespread low temperatures in the 40s can be
expected by Friday morning with some frosty 30s possible in the
north Georgia mountains.

RW

.LONG TERM /Friday through Wednesday/...

No significant changes were made to the extended forecast. See
previous discussion for more details.

RW

LONG TERM /Thursday Night through Tuesday/...
Extended period largely overshadowed by short term severe threat.
Following the aforementioned system, wrap around moisture will
linger over the northeast Georgia mountains through Friday morning,
with the potential for some mixed precip as temperatures drop into
the low to mid 30s. For now, have limited the p-type to rain or
snow, and will need to revisit this in subsequent forecast packages.
Not expecting any accumulations at this time. Will also need to
consider issuing a Freeze Warning for this area given the expected
low temperatures.

Below normal temperatures expected Friday will slowly warm through
the weekend, with highs in the 60s on Saturday and the mid to upper
70s on Sunday with sunny skies. High pressure will hold through the
weekend and into next week, with the next system approaching late
Tuesday - a tad slower than the previous model runs. GFS and ECMWF
differ in timing by 6-12 hours, with the better activity currently
timed for Wednesday. For now have limited pops to good chance.
Temperatures will generally stay in the mid 70s to near 80 through
next week.

31

&&

AVIATION...
00Z Update...

Generally MVFR conditions expected across the area through 12Z. Will
see some IFR mixed in at times through 06Z. Most areas should see
VFR conditions by 14-18Z. Strong to severe thunderstorms will
continue moving northeast across the area, ending from west to east
by 04-06Z. South to southeast winds 8-12kt will become southwest and
increase to 10-15kt w/ gust 18-24kt between 02Z and 06Z most areas.
West winds 15-20kt w/ gusts 25-30kt after 12Z.

//ATL Confidence...00Z Update...

Medium.

20

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          50  58  41  62 /  60  20   5   0
Atlanta         49  57  42  60 /  60  20   5   0
Blairsville     44  49  35  54 /  60  40  30  20
Cartersville    48  56  41  60 /  60  30  10   0
Columbus        51  63  44  65 /  60  10   0   0
Gainesville     48  54  40  58 /  60  30  10   0
Macon           51  63  43  65 /  70  10   0   0
Rome            48  57  40  61 /  60  30   5   0
Peachtree City  49  58  41  62 /  60  20   0   0
Vidalia         54  66  45  65 /  70  10   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 2 AM EDT Thursday for the following
zones: Baldwin...Banks...Barrow...Bartow...Bibb...Butts...
Carroll...Cherokee...Clarke...Clayton...Cobb...Coweta...
Crawford...DeKalb...Douglas...Fayette...Forsyth...Glascock...
Greene...Gwinnett...Hall...Hancock...Haralson...Harris...Heard...
Henry...Jackson...Jasper...Jones...Lamar...Madison...
Meriwether...Monroe...Morgan...Muscogee...Newton...North
Fulton...Oconee...Oglethorpe...Paulding...Pike...Polk...Putnam...
Rockdale...South Fulton...Spalding...Talbot...Taliaferro...
Troup...Upson...Walton...Warren...Wilkes.

Tornado Watch until 8 PM EDT this evening for the following
zones: Baldwin...Bibb...Bleckley...Butts...Chattahoochee...
Crawford...Crisp...Dodge...Dooly...Emanuel...Glascock...Greene...
Hancock...Harris...Houston...Jasper...Jefferson...Johnson...
Jones...Lamar...Laurens...Macon...Marion...Meriwether...Monroe...
Montgomery...Morgan...Muscogee...Peach...Pike...Pulaski...
Putnam...Schley...Spalding...Stewart...Sumter...Talbot...
Taliaferro...Taylor...Telfair...Toombs...Treutlen...Troup...
Twiggs...Upson...Warren...Washington...Webster...Wheeler...
Wilcox...Wilkes...Wilkinson.

Tornado Watch until 10 PM EDT this evening for the following
zones: Catoosa...Chattooga...Dade...Walker.

&&

SHORT TERM...RW
LONG TERM....RW
AVIATION...RW
Hazardous weather outlook, Apr 5, 6:56 AM EDT, 16 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
656 AM EDT Wed Apr 5 2017

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-061100-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
656 AM EDT Wed Apr 5 2017

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

Scattered to numerous severe thunderstorms are expected today into
tonight. Damaging winds in excess of 60 mph, large hail to 2" in
size or greater, and several tornadoes will be main hazards. A
few of the tornadoes could be strong and have long tracks on the
ground, causing extensive damage. Heavy rain can also be expected
with minor flooding possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Strong and gusty winds can be expected on Thursday.

No hazardous weather is expected at this time Friday through Monday.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is requested for today through this evening
across north and central Georgia. Spotters are also encouraged to
submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Local storm report, Apr 5, 11:12 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1112 PM EDT WED APR 05 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     HAIL             HOG MOUNTAIN            34.05N  83.93W
04/05/2017  E1.00 INCH       GWINNETT           GA   AMATEUR RADIO

            QUARTER-SIZED HAIL REPORTED NEAR GA-324 AND GA-124.

&&

EVENT NUMBER FFC1700523

KING
Local storm report, Apr 5, 11:33 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1133 PM EDT WED APR 05 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1107 PM     HAIL             AUBURN                  34.01N  83.83W
04/05/2017  E1.50 INCH       BARROW             GA   PUBLIC

            PING PONG BALL SIZED HAIL REPORTED IN AUBURN GA

&&

EVENT NUMBER FFC1700524

KS
Local storm report, Apr 5, 11:34 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1134 PM EDT WED APR 05 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 PM     TSTM WND DMG     HAMILTON                32.76N  84.87W
04/05/2017                   HARRIS             GA   EMERGENCY MNGR

            TREES AND POWERLINES DOWN ALONG US-27 NORTH OF
            HAMILTON. POWER OUT IN PARTS OF HAMILTON

&&

EVENT NUMBER FFC1700525

KING
Local storm report, Apr 5, 11:41 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1141 PM EDT WED APR 05 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1135 PM     HAIL             1 S GROVE LEVEL         34.25N  83.49W
04/05/2017  E1.00 INCH       JACKSON            GA   PUBLIC

            PUBLIC REPORTED QUARTER-SIZED HAIL AT THE QUIKTRIP NEAR
            COMMERCE

&&

EVENT NUMBER FFC1700526

KING
Local storm report, Apr 5, 11:46 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1146 PM EDT WED APR 05 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1138 PM     TSTM WND DMG     1 W GRIFFIN             33.25N  84.28W
04/05/2017                   SPALDING           GA   AMATEUR RADIO

            TREES DOWN AT INTERSECTION OF 14TH STREET AND W POPLAR
            STREET IN GRIFFIN

&&

EVENT NUMBER FFC1700527

KING
Special weather statement, Apr 5, 11:48 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1148 PM EDT WED APR 5 2017

GAZ069-071-079>081-091>094-060430-
Macon GA-Peach GA-Schley GA-Monroe GA-Taylor GA-Marion GA-Upson GA-
Crawford GA-Talbot GA-
1148 PM EDT WED APR 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR MACON...WESTERN PEACH...SCHLEY...
SOUTHWESTERN MONROE...TAYLOR...MARION...UPSON...CRAWFORD AND TALBOT
COUNTIES UNTIL 1230 AM EDT...

At 1147 PM EDT...a strong thunderstorm was over Baldwinville, or near
Talbotton...moving east at 40 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Thomaston, Buena Vista, Butler, Ellaville, Oglethorpe, Roberta,
Talbotton, Montezuma, Reynolds, Ideal, Yatesville, Junction City,
Culloden, Geneva, Sunset Village, Lincoln Park, Putnam, Brantley,
Oakland and Clearview.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3221 8414 3223 8414 3223 8418 3221 8418
      3226 8466 3296 8449 3288 8386 3285 8389
      3282 8389 3281 8388 3220 8404
TIME...MOT...LOC 0347Z 272DEG 33KT 3265 8445

HAIL...0.25IN
WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 8:11 PM EDTSpecial Weather StatementFFCFloyd, Polk34 min
Apr 5, 8:16 PM EDTSevere Thunderstorm WarningFFCFloyd, Haralson, Paulding, Polk29 min
Apr 5, 8:17 PM EDTSpecial Weather StatementFFCCoweta28 min
Apr 5, 8:41 PM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Walker, Whitfield49 min
Apr 5, 8:43 PM EDTSpecial Weather StatementFFCCherokee, Pickens32 min
Apr 5, 8:54 PM EDTSpecial Weather StatementFFCPaulding36 min
Apr 5, 9:00 PM EDTSpecial Weather StatementFFCGordon30 min
Apr 5, 9:01 PM EDTFlash Flood WarningFFCBartow, Floyd, Polk6 hr
Apr 5, 9:03 PM EDTWind AdvisoryFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more23 hr
Apr 5, 9:06 PM EDTSpecial Weather StatementFFCDeKalb, Fulton24 min
Apr 5, 9:08 PM EDTFlash Flood WarningFFCDeKalb, Fulton, Gwinnett6 hr
Apr 5, 9:26 PM EDTSpecial Weather StatementFFCPaulding34 min
Apr 5, 9:31 PM EDTSpecial Weather StatementFFCCarroll29 min
Apr 5, 9:32 PM EDTSpecial Weather StatementFFCToombs43 min
Apr 5, 9:33 PM EDTSpecial Weather StatementFFCCherokee27 min
Apr 5, 9:44 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Heard31 min
Apr 5, 9:50 PM EDTSpecial Weather StatementFFCWheeler25 min
Apr 5, 9:57 PM EDTSevere Thunderstorm WarningFFCCoweta, Heard, Troup48 min
Apr 5, 10:08 PM EDTSpecial Weather StatementFFCDouglas37 min
Apr 5, 10:14 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Douglas, Fayette, Fulton46 min
Apr 5, 10:20 PM EDTSpecial Weather StatementFFCFulton40 min
Apr 5, 10:30 PM EDTSpecial Weather StatementFFCClayton, DeKalb, Gwinnett, Henry, Rockdale45 min
Apr 5, 10:40 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Troup50 min
Apr 5, 10:48 PM EDTRiver Flood WarningFFCDeKalb24 hr
Apr 5, 10:52 PM EDTRiver Flood WarningFFCCobb24 hr
Apr 5, 10:53 PM EDTSevere Thunderstorm WarningFFCHarris, Marion, Meriwether, Muscogee, Talbot52 min
Apr 5, 11:00 PM EDTSpecial Weather StatementFFCBanks, Hall, Jackson45 min
Apr 5, 11:06 PM EDTSevere Thunderstorm WarningFFCBanks, Barrow, Clarke, Hall, Jackson, Madison and 1 more39 min
Apr 5, 11:10 PM EDTSpecial Weather StatementFFCButts, Henry, Newton, Rockdale, Spalding, Walton50 min
Apr 5, 11:48 PM EDTSpecial Weather StatementFFCCrawford, Macon, Marion, Schley, Talbot, Taylor and 1 more42 min
Apr 6, 12:03 AM EDTRiver Flood WarningFFCCobb24 hr
Apr 6, 12:10 AM EDTSpecial Weather StatementFFCClarke50 min
Apr 6, 12:23 AM EDTSpecial Weather StatementFFCBaldwin, Bibb, Jones, Twiggs52 min
Apr 6, 12:24 AM EDTRiver Flood WarningFFCMadison, Oglethorpe24 hr
Apr 6, 12:29 AM EDTSpecial Weather StatementFFCHouston, Macon, Peach46 min
Apr 6, 1:00 AM EDTSpecial Weather StatementFFCBaldwin, Glascock, Hancock, Houston, Twiggs, Warren and 2 more45 min
Apr 6, 1:58 AM EDTSpecial Weather StatementFFCJefferson, Washington47 min
Apr 6, 3:14 AM EDTSpecial Weather StatementFFCEmanuel31 min
Apr 6, 4:13 AM EDTRiver Flood WarningFFCCarroll, Coweta, Heard30 hr
Apr 6, 11:23 AM EDTRiver Flood WarningFFCCoweta, Fayette, Spalding24 hr
Apr 6, 12:21 PM EDTRiver Flood WarningFFCCobb, Paulding24 hr
Apr 6, 12:48 PM EDTRiver Flood WarningFFCCobb, Douglas41 hr
Apr 6, 12:48 PM EDTRiver Flood WarningFFCFayette, Spalding38 hr
Apr 6, 3:28 PM EDTRiver Flood WarningFFCButts, Henry, Newton24 hr
Apr 6, 5:10 PM EDTRiver Flood WarningFFCClayton, Fayette, Spalding24 hr

Nearby

Severe Thunderstorm Warnings in Georgia, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.